# SDR ABXA20200803185

- Difficulty date: October 1, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 65,090 hours, 45,490 cycles
- Engine: Ge CF680A
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Failed
- Location: Rt Engine Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NO START ON RIGHT ENGINE WITH NR 1 IGNITER, HAD TO PULL BACK TO GATE FOR TRAFFIC.  AIRCRAFT GROUNDED.  REMOVED AND REPLACED RIGHT ENGINE NR 1 IGNITOR PLUG, IAW AMM 74-21-02.  RAN ENGINE IAW AMM 71-00-00 TABLE 501 TEST 3.  ENGINE OPERATION CHECK GOOD.  DI CLEARED PLACARD REMOVED NO REACTIVATION PROCEDURES REQUIRED.
